# SDR SWAA2022020860009

- Difficulty date: January 12, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 34,807 hours, 20,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 772 FLOOR PANEL SPLICE STRIP HAS CORROSION / REMOVED AND REPLACED SPLICE STRIP PER SRM 51-10-02;AND SRM 51-40-02.
